Open Access
Translator Disclaimer
2015 A note on a characterization of metrics generated by norms
Jacek Chmieliński
Rocky Mountain J. Math. 45(6): 1801-1805 (2015). DOI: 10.1216/RMJ-2015-45-6-1801

Abstract

With reference to papers of Oikhberg and Rosenthal \cite {OR} and \v {S}emrl \cite {semrl2008, semrl}, we make a contribution to the problem of characterization of metrics generated by norms.

Citation

Download Citation

Jacek Chmieliński. "A note on a characterization of metrics generated by norms." Rocky Mountain J. Math. 45 (6) 1801 - 1805, 2015. https://doi.org/10.1216/RMJ-2015-45-6-1801

Information

Published: 2015
First available in Project Euclid: 14 March 2016

zbMATH: 1332.39020
MathSciNet: MR3473155
Digital Object Identifier: 10.1216/RMJ-2015-45-6-1801

Subjects:

Rights: Copyright © 2015 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
5 PAGES


SHARE
Vol.45 • No. 6 • 2015
Back to Top